RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 282, Pages 195–211 (Mi tm3485)  

This article is cited in 2 scientific papers (total in 3 papers)

Large deviations for a symmetric branching random walk on a multidimensional lattice

S. A. Molchanova, E. B. Yarovayab

a University of North Carolina, Charlotte, NC, USA
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: An important role in the theory of branching random walks is played by the problem of the spectrum of a bounded symmetric operator, the generator of a random walk on a multidimensional integer lattice, with a one-point potential. We consider operators with potentials of a more general form that take nonzero values on a finite set of points of the integer lattice. The resolvent analysis of such operators has allowed us to study branching random walks with large deviations. We prove limit theorems on the asymptotic behavior of the Green function of transition probabilities. Special attention is paid to the case when the spectrum of the evolution operator of the mean numbers of particles contains a single eigenvalue. The results obtained extend the earlier studies in this field in such directions as the concept of a reaction front and the structure of a population inside a front and near its boundary.

DOI: https://doi.org/10.1134/S0371968513030163

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 282, 186–201

Bibliographic databases:

UDC: 519.218.25
Received in November 2012

Citation: S. A. Molchanov, E. B. Yarovaya, “Large deviations for a symmetric branching random walk on a multidimensional lattice”, Branching processes, random walks, and related problems, Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 282, MAIK Nauka/Interperiodica, Moscow, 2013, 195–211; Proc. Steklov Inst. Math., 282 (2013), 186–201

Citation in format AMSBIB
\Bibitem{MolYar13}
\by S.~A.~Molchanov, E.~B.~Yarovaya
\paper Large deviations for a~symmetric branching random walk on a~multidimensional lattice
\inbook Branching processes, random walks, and related problems
\bookinfo Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 282
\pages 195--211
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3485}
\crossref{https://doi.org/10.1134/S0371968513030163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308592}
\elib{http://elibrary.ru/item.asp?id=20280556}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 282
\pages 186--201
\crossref{https://doi.org/10.1134/S0081543813060163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325961800016}
\elib{http://elibrary.ru/item.asp?id=21883430}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886048854}


Linking options:
  • http://mi.mathnet.ru/eng/tm3485
  • https://doi.org/10.1134/S0371968513030163
  • http://mi.mathnet.ru/eng/tm/v282/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Grigor'yan, Yu. Kondratiev, A. Piatnitski, E. Zhizhina, “Pointwise estimates for heat kernels of convolution-type operators”, Proc. London Math. Soc., 117:4 (2018), 849–880  crossref  zmath  isi  scopus
    2. Molchanov S., Vainberg B., “Population Dynamics With Moderate Tails of the Underlying Random Walk”, SIAM J. Math. Anal., 51:3 (2019), 1824–1835  crossref  isi
    3. “Tezisy dokladov, predstavlennykh na Chetvertoi mezhdunarodnoi konferentsii po stokhasticheskim metodam”, Teoriya veroyatn. i ee primen., 65:1 (2020), 151–210  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:226
    Full text:40
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020